The Integer Parts of a Nonlinear Form with Integer Variables and Mixed Powers 2 and 4  被引量:3

The Integer Parts of a Nonlinear Form with Integer Variables and Mixed Powers 2 and 4

在线阅读下载全文

作  者:LI Wei-ping GE Wen-xu WANG Tian-ze 

机构地区:[1]Department of Mathematics and Information Sciences, Henan University of Economics and Law, Zhengzhou 450002, China [2]School of Mathematics and Information Sciences, North China University of Water Conservancy and Electric Power, Zhengzhou 450011, China

出  处:《Chinese Quarterly Journal of Mathematics》2013年第3期317-322,共6页数学季刊(英文版)

摘  要:The present paper proved that if λ1, λ2, λ3 are positive real numbers, λ1/λ2 is irrational. Then, the integer parts of λ1x12+ λ2x22+ λ3x34 are prime infinitely often for natural numbers x1, x2, x3.

关 键 词:INTEGER VARIABLES DIOPHANTINE APPROXIMATION Davenport-Heilbronn method 

分 类 号:O156.4[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象